Pediatric Dermatology · 2012 · 53 citations · 3 references
MedicinePediatricsPharmacotherapyPediatric Clinical PharmacologyPediatric PharmacotherapyPediatric RheumatologyAutoimmune Blistering DiseasesDermatologic Toxicity ManagementDrug-induced Skin ReactionsInflammatory DermatosesInflammatory Skin DisordersNecrosisCutaneous BlisteringCutaneous NecrosisPediatric Dermatological TherapiesTumor Necrosis Factor Inhibitor TherapyTumor Necrosis Factor Therapy
A 7-year-old boy developed severe toxic epidermal necrolysis (TEN) secondary to carbamazepine and was transferred to our center after further deterioration despite receiving one dose of intravenous immunoglobulin. After administration of one dose of infliximab, there was a clear halting of progression of blistering and an apparent dramatic improvement. We consider it likely that the administration of infliximab led to the improvement in this child and that anti-tumor necrosis factor-alpha therapy may be a logical treatment for TEN, given the possible underlying pathologic process. Well-conducted studies on the safety and efficacy of any such treatment are urgently required.
3
Macrophages and Tumor Necrosis Factor a in Toxic Epidermal Necrolysis
Philippe Paquet · Archives of Dermatology · 1994 · 110 citations
Medicine, Dermatology, Pathology +13
Toxic epidermal necrolysis successfully treated with etanercept
Emanuela Gubinelli, Flora Canzona, Tiziano Tonanzi et al. · The Journal of Dermatology · 2009 · 80 citations